Volume 16, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Homological mirror symmetry for the quintic 3–fold

Yuichi Nohara and Kazushi Ueda

Geometry & Topology 16 (2012) 1967–2001
Abstract

We prove homological mirror symmetry for the quintic Calabi–Yau 3–fold. The proof follows that for the quartic surface by Seidel closely, and uses a result of Sheridan. In contrast to Sheridan’s approach, our proof gives the compatibility of homological mirror symmetry for the projective space and its Calabi–Yau hypersurface.

Keywords
homological mirror symmetry
Mathematical Subject Classification 2010
Primary: 53D37
Secondary: 14J33
References
Publication
Received: 21 September 2011
Revised: 9 May 2012
Accepted: 21 June 2012
Published: 27 August 2012
Proposed: Jim Bryan
Seconded: Richard Thomas, Simon Donaldson
Authors
Yuichi Nohara
Faculty of Education
Kagawa University
1-1 Saiwai-cho
Takamatsu 760-8522
Japan
Kazushi Ueda
Department of Mathematics
Osaka University
Graduate School of Science
Machikaneyama 1-1
Toyonaka 560-0043
Japan
http://www.math.sci.osaka-u.ac.jp/~kazushi/